# SDR DALA2022102606962

- Difficulty date: October 23, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CORROSION AILERON ON BUSHING HINGE 1 BRACKET ON RH WING. CORRECTIVE ACTION: REPLACED BUSHING (1EA) OF HINGE #1 INBOARD LUG ON AILERON RH WING AS PER CMM 57-61-21.(2465112)
